MathSciNet Relay Station
MathSciNet bibliographic data
MR2361872 37F10 (37F45 37F50)
Devaney, Robert L.; Garijo, Antonio Julia sets converging to the unit disk. Proc. Amer. Math. Soc. 136 (2008), no. 3, 981–988 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement